Para-squeezed states

Saxena, G. M. ; Mehta, C. L. (1991) Para-squeezed states Journal of Mathematical Physics, 32 (3). pp. 783-786. ISSN 0022-2488

Full text not available from this repository.

Official URL:

Related URL:


In this paper the squeezed states for a one mode para-bose system is considered and it will be shown that a recently published contradictory assertion that no such states exist is based on an erroneous consideration. It is found that the squeeze operator is identical for both the ordinary and para-bose systems. The uncertainties in the canonical variables q (position) and p (momentum) in the para-squeezed state are obtained. The normal ordered form of the para-squeeze operator is also obtained and is then used to write the number and the coordinate representation of the para-bose vacuum.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Quantum Optics; Squeezed States; Annihilation Operators; Creation Operators; Quantum Statistical Mechanics
ID Code:19603
Deposited On:22 Nov 2010 12:19
Last Modified:06 Jun 2011 11:24

Repository Staff Only: item control page